# SDR SWI2023F0000316

- Difficulty date: July 21, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AFT OF FS 449.85 HAS CHIPPED PAINT AND LIGHT CORROSSION AT FASTNER HOLE MARKED     (C-CHECK RO 9/6/2023)    REPAIRED LH FLOOR SILL AFT OF FS449.85 BY COMPLYING WITH REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. BLEND OUT ONLY NO WEIGHT CHANGE.
